# SDR ABXA9700271

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 995760016
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLAP OUTBOARD HINGE ATTACH BRACKET WAS FOUND CRACKED, NR AF-904.  THE BRACKETS WERE REPLACED IAW DC-9 SRM.
